# SDR FDKA200709481

- Difficulty date: September 22, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,310 hours, 11,799 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bonding Jumper
- Condition: Out Of Position
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6041 JFK (1733 PHX LCL) - ELEVATOR FLIGHT CONTROLS BINDING/GRINDING IN FORWARD AND AFT MOVEMENT.  MX RE-POSITIONED BONDING JUMPER UNDER COCKPIT FLOOR ON ELEVATOR CONNECTING ROD.
